# SDR ASAA2015041111299

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,078 hours, 8,359 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BITE INOPERATIVE, NO INTERFACE BETWEEN APU AND ECU.  ACFT GROUNDED.   ACCOMPLISHED FIM 49-65, TASK 801 FAULT ISOLATION PROCEDURES A THRU F.  BITE RESTORED.  ACCOMPLISH APU BITE 49-60-801.
